# SDR UALA2009051801395

- Difficulty date: May 16, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528084
- Condition: Cracked
- Location: Rh Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-H OVERWING SLIDE DISCONNECT HOUSING CRACKED.  SUPPLEMENTAL DATA UPDATE INSTALLED NEW DISCONNECT HOUSING. OPS CHECKED CABLE, OPS CHECKS GOOD.
